Items where Year is 2012

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | D | G | K | S | W
Number of items: 9.

B

Bartolini, Gabriel and Costa, Antonio F. and Izquierdo, Milagros (2012) On isolated strata of p-gonal Riemann surfaces in the branch locus of moduli spaces. Albanian J. Math., 6 (1). pp. 11-19.

Bedratyuk, Leonid (2012) A note about invariants of algebraic curves. Albanian J. Math., 6 (1). pp. 3-8.

D

De Koninck, Jean-Marie and Kátai, Imre (2012) On the distribution of the values of additive functions over integers with a fixed number of distinct prime divisors. Albanian J. Math., 6 (2). pp. 75-86.

Dillies, Jimmy (2012) On some order 6 non-symplectic automorphisms of elliptic K3 surfaces. Albanian J. Math., 6 (2). pp. 103-114.

Donzelli, F. and Gauthier, P. M. (2012) Traces of entire functions on algebraic subvarieties. Albanian J. Math., 6 (2). pp. 51-62.

G

Gjini, Nertila (2012) Pisot dual tilings of low degree and their disconnectedness. Albanian J. Math., 6 (1). pp. 21-32.

K

Krakulli, Anjeza and Pasku, Elton (2012) Algebraic characterizations for reduction systems. Albanian J. Math., 6 (2). pp. 65-73.

S

Saltürk, Esengül and Şiap, İrfan (2012) On generalized Gaussian numbers. Albanian J. Math., 6 (2). pp. 87-102.

W

Wolper, James S. (2012) Numerical experiments related to the information-theoretic Schottky and Torelli problems. Albanian J. Math., 6 (1). pp. 35-46.

This list was generated on Sat Dec 16 07:30:35 2017 UTC.